| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
07/14/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Site reported that a light adjustable lens was explanted from the patient as the patient was experiencing double vision.Rxsight's first awareness of the event was 12/1/2021.
Additional Manufacturer Narrative
Site reported that a light adjustable lens was explanted from the patient as the patient was experiencing double vision.Rxsight's first awareness of the event was 12/1/2021.Device history record for the lens was reviewed.No issues were noted.The lens is in the process of being returned for evaluation.
Event or Problem Description
Additional Manufacturer Narrative
Site reported that a light adjustable lens was explanted from the patient as the patient was experiencing double vision.Rxsight's first awareness of the event was 12/1/2021.Visual inspection of the returned lens found the lens had been cut into multiple fragments.Visual inspection and optical testing of the lens found no issues with the lens.